An efficient method to reduce the size of consistent decision tables

Demetrovics, János and Quang, Hoang Minh and Thi, Vu Duc and Anh, Nguyen Viet: An efficient method to reduce the size of consistent decision tables. In: Acta cybernetica, (23) 4. pp. 1039-1054. (2018)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_023_numb_003_1039-1054.pdf

Download (352kB) | Preview

Abstract

Finding reductions from decision tables is one of the main objectives in information processing. Many studies focus on attribute reduct that reduces the number of columns in the decision table. The problem of finding all attribute reducts of consistent decision table is exponential in the number of attributes. In this paper, we aim at finding solutions for the problem of decision table reduction in polynomial time. More specifically, we deal with both the object reduct problem and the attribute reduct problem in consistent decision tables. We proved theoretically that our proposed methods for the two problems run in polynomial time. The proposed methods can be combined to significantly reduce the size of a consistent decision table both horizontally and vertically.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2018
Volume: 23
Number: 4
ISSN: 0324-721X
Page Range: pp. 1039-1054
Publisher: University of Szeged, Institute of Informatics
Place of Publication: Szeged
DOI: https://doi.org/10.14232/actacyb.23.4.2018.4
Uncontrolled Keywords: Számítástechnika, Programozás
Additional Information: Bibliogr.: p. 1053-1054. ; összefoglalás angol nyelven
Date Deposited: 2019. Jul. 17. 13:53
Last Modified: 2019. Jul. 17. 13:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/58180

Actions (login required)

View Item View Item